Next Article in Journal
The Frenet and Darboux Instantaneous Rotation for Curves on Space-Like Surface
Previous Article in Journal
An Effective Algorithm for Euler System in a Class of Discontinuous Functions
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1999, 4(2), 189-194; doi:10.3390/mca4020189

On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System

1
Celal Bayar University, Faculty of Arts and Sciences, Department of Mathematics, Manisa, Turkey
2
Fırat University, Faculty of Arts and Sciences, Department of Mathematics, Elazığ-Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 August 1999
Download PDF [1540 KB, uploaded 1 April 2016]

Abstract

In this paper, the definitions and the theorems concerning with the invariant sets, w- and α- limit sets are given and proved in the new Dynamical Systems. By using of the definition of P and P¯ stability, some remarkable unknown results are obtained. Finally, the definition of Dynamical Isomorphism and Dynamical Homeomorphism are given and related original theorems are presented and proved.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Bildik, N.; İnç, M. On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System. Math. Comput. Appl. 1999, 4, 189-194.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top